# SDR AALA202404017443

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,374 hours, 37,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS SLIDING WINDOW HANDLE MAKES LOUD SPRINGING SOUND WHEN LATCHING CLOSED. MAINTENANCE LUBRICATED THE SLIDING WINDOW TRACK PER AMM 12-22-56.
